# SDR DXTA2016102406322

- Difficulty date: October 24, 2016
- Submitted: November 1, 2016
- Operation: Air carrier
- Aircraft: N679QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605279
- Aircraft time: 11,954 hours, 9,454 cycles
- Engine: Pwa PW545A
- System (JASC): 7320 · Fuel Controlling System
- Part: Switch
- Condition: Failed
- Location: Eec
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING FLIGHT AT 25000, THE RIGHT ECC MANUAL LIGHT CYCLED ON AND OFF A FEW TIMES AND THE RIGHT ENGINE N1 FLUCTUATED BETWEEN 80 AND 89 PERCENT.NO CHANGES NOTICED WITH THE ANTI ICE ON/OFF.   INSPECTED EEC CONNECTOR & PCBS IN AFT J BOX. NO DEFECTS NOTED. PERFORMED WOW FAULT TROUBLESHOOTING. NO DEFECTS NOTED. REPOSITIONED EEC UNITS FROM ENGINE TORQUE IAW MM 73-20-03. OPS CHECKED GOOD.  REPLACED RT EEC AUT/ MANUAL SWITCH IAW MM 76-10-01. OPS CHECKED GOOD.
